# SDR AUS20021005

- Difficulty date: July 26, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Mooney M20F
- Engine: Lyc IO360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: UK
- Condition: Failed
- Location: Reciprocating En
- Part time: 39 cycles
- Component: Reciprocating En, Lyc, IO360A1A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTERS CONTAMINATED WITH METAL. SUSPECT CAUSED BY FAILURE OF EITHER MAIN BEARING OR BIGEND BEARING.
